ObGyn/Pregnancy issues/postpartum medication
I delivered a healthy baby on sep19th. Since then I have been prescribed Naproxen for a month(twice daily) for cramps.I stopped taking naproxen after 3 days since I did not have any cramps. But 2 days after stopping the medicine, I soaked 2 maxi pads in 2 he's. The Dr asked me to continue naproxen as it wud help control the bleeding. I have been taking naproxen regularly even though I don't have any cramps.
My question is if I stop taking naproxen again now, will I have more bleeding.please explain
The mostimportant cause for postpatum spotting is retained products of pregnancy inside your uterus. Products such as a small piece of the placenta or the membranes that surrounded the baby.
Therefore the first step to do is to havean ultrasound to role our the presence of such remnants. If present, a curettage may be needed while if not you may continue on naproxen.
---------- FOLLOW-UP ----------
QUESTION: Thanks for the response.
Now I am about 40 days after giving birth. My postpartum bleeding slowed down At about30days but did not stop completely.I started to bleed again after that and this was red. The nurse told me it could be my regular period coming back. I am breastfeeding and even during my earlier pregnancy I started on my period from month 1.
I want to know if my period will be regularevery month from now even though I am breasrfeeding? This time the flow was heavy. Should I expect the same hereafter? Also can I resume my daily activities, exercising etc at this time?
Breastfeeding and having my period makes it exhausting. How do I cope with tha
I feel that you still complain of heavy periods somehow. if this is the case, I would suggest a pelvic ultrasound to confirm that your uterus is empty. If sp, some drugs may help to decrease the amount but if not, a curettage may prove necessary.
Yje marked exhaustion can be a result of anemia. Pleae get a hemoglobin determination level in blood. Levels less than 11 usually indicates anemia and treatment helps a lot.